Pacific Journal of Mathematics

Starlike and convex maps in Banach spaces.

T. J. Suffridge

Article information

Pacific J. Math., Volume 46, Number 2 (1973), 575-589.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]


Suffridge, T. J. Starlike and convex maps in Banach spaces. Pacific J. Math. 46 (1973), no. 2, 575--589.

Export citation


  • [1] L. A. Harris, Schwarz's Lemma in normed linear spaces, Proc. Natl. Acad. Sci. U.S.A., 64 (4), (1969), 1014-1017.
  • [2] E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Amer. Math. Soc. Colloq. Publ., 31 (1957).
  • [3] Takeshi Matsuno, Star-like theorems and convex-like theorems in the complex vector space, Sci. Rep. Toko, Kyoiku Daigaku, Sect A 5 (1955), 88-95.
  • [4] M. S. Robertson, Applications of the subordination principle to univalentfunctions, Pacific J. Math., 11 (1961), 315-324.
  • [5] G. T. Schwartz, Nonlinear Functional Analysis,Courant Inst. of Math. Sciences NYU, 1965.
  • [6] T. J. Suffridge, The principle of subordination applied to functions of several vari- Pacific J. Math., 33 (1970), 241-248.